MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM RIGH; KNEE COMPONENT
Model Number EIS5S10R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient underwent revision surgery due to instability, the 10mm liner was removed and replaced with a 14mm liner.Details of primary surgery are not known.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9904339
Report Number3010536692-2020-00302
Device Sequence Number13628759
Product Code HRY
UDI-Device IdentifierM684EIS5S10R1
UDI-PublicM684EIS5S10R1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S10R
Device Catalogue NumberEIS5S10R
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/12/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR